Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2020, Volume 311, Pages 228–240 (Mi tm4110)  

Partially integrable almost complex structures

Oleg Mushkarovab

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences
b South-West University “Neofit Rilski”, 66 Ivan Michailov Str., 2700 Blagoevgrad, Bulgaria

Abstract: In this survey we review some old and new results on the problem for local existence of holomorphic functions on almost complex manifolds.

Funding Agency Grant Number
Bulgarian National Science Fund DN 12/2
The work is partially supported by the National Science Fund, Ministry of Education and Science of Bulgaria, under contract DN 12/2.


DOI: https://doi.org/10.4213/tm4110

Full text: PDF file (234 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 311, 214–224

Bibliographic databases:

UDC: 515.175.7
MSC: 32Q60, 53C28
Received: January 22, 2020
Revised: March 6, 2020
Accepted: June 4, 2020

Citation: Oleg Mushkarov, “Partially integrable almost complex structures”, Analysis and mathematical physics, Collected papers. On the occasion of the 70th birthday of Professor Armen Glebovich Sergeev, Trudy Mat. Inst. Steklova, 311, Steklov Math. Inst., Moscow, 2020, 228–240; Proc. Steklov Inst. Math., 311 (2020), 214–224

Citation in format AMSBIB
\Bibitem{Mus20}
\by Oleg~Mushkarov
\paper Partially integrable almost complex structures
\inbook Analysis and mathematical physics
\bookinfo Collected papers. On the occasion of the 70th birthday of Professor Armen Glebovich Sergeev
\serial Trudy Mat. Inst. Steklova
\yr 2020
\vol 311
\pages 228--240
\publ Steklov Math. Inst.
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4110}
\crossref{https://doi.org/10.4213/tm4110}
\elib{https://elibrary.ru/item.asp?id=44960203}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 311
\pages 214--224
\crossref{https://doi.org/10.1134/S0081543820060139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000614212700013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85100346169}


Linking options:
  • http://mi.mathnet.ru/eng/tm4110
  • https://doi.org/10.4213/tm4110
  • http://mi.mathnet.ru/eng/tm/v311/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:77
    References:6
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021